# SDR SWAA2017071715048

- Difficulty date: July 6, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 58,020 hours, 33,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DELAMINATED AT BS 1100, AT APU COWL DOOR RIGHT HAND SIDE.  REPAIRED SKIN PER SRM.
